Document Detail


Mycobacterium chelonae Infection After Fractionated Carbon Dioxide Facial Resurfacing (Presenting as an Atypical Acneiform Eruption): Case Report and Literature Review.
MedLine Citation:
PMID:  20636385     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
The authors have indicated no significant interest with commercial supporters.
Authors:
Melanie D Palm; Kimberly J Butterwick; Mitchel P Goldman
Related Documents :
11480305 - A neurilemmoma of the parotid gland: report of a case.
624295 - Benign intracranial hypertension after minocycline therapy.
8393905 - The results of secondary microsurgical repair of radial nerve in 33 patients.
12675265 - Report of eight new cases of hypnic headache and mini-review of the literature.
16269155 - Isolated cerebral mucormycosis: report of a case and review of the literature.
24578925 - Alkaline cystitis - a delayed presentation post transurethral resection of prostate. a ...
Publication Detail:
Type:  Journal Article     Date:  2010-07-15
Journal Detail:
Title:  Dermatologic surgery : official publication for American Society for Dermatologic Surgery [et al.]     Volume:  36     ISSN:  1524-4725     ISO Abbreviation:  Dermatol Surg     Publication Date:  2010 Sep 
Date Detail:
Created Date:  2011-02-14     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9504371     Medline TA:  Dermatol Surg     Country:  United States    
Other Details:
Languages:  eng     Pagination:  1473-81     Citation Subset:  IM    
Copyright Information:
© 2010 by the American Society for Dermatologic Surgery, Inc.
Affiliation:
Dermatology/Cosmetic Laser Associates of La Jolla, Inc., La Jolla, California.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Commentary: Mycobacterium chelonae Infection After Fractionated Carbon Dioxide Facial Resurfacing.
Next Document:  Treatment of imipramine-induced dyspigmentation with q-switched alexandrite laser therapy.